# SDR FDEA200904011133

- Difficulty date: April 1, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5151
- Condition: Worn
- Location: Bs 440-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 440, RBL 24.5, FLANGE IS WORN.  CHECKED LIMITS OF SEAT TRACK AT BS 440, RBL 24.5, IAW SRM 53-00-52, DETAIL 7, FIG 101 AND FOUND TO BE OUT OF LIMITS; L=1 INCH, W=.5 INCH, D=.035 INCH.  REMOVED SEAT TRACK AT BS 440-640, RBL   24.5, IAW SRM 51-40-02.  RECEIVED NEW SEAT TRACK BATCH NR 0001541987, 201 INCH LONG, IAW SRM   51-10-02.  TRIMMED AND LOCATED HOLES IAW SRM 51-40-02.  TREATED AND PRIMED IAW AMM 51-21-00-7.  INSTALLED NEW SEAT TRACK FROM BS 440-640, RBL 24.5, IAW SRM 51-40-02.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
